Discussions that mention diovan

High & Low Blood Pressure board


If you get the ACE inhibitor cough, you will get it on every ACE inhibitor drug. It does not go away unless you stop the drug. Period. Your body does not get used to it. Your body will not adjust to it. Sorry for those who think otherwise, read the medical literature on ACE inhibitors.

I was on Altace for about 4 weeks when it initially appeared. Mine got so bad I was vomiting in my office garbage can at work the gag coughing was that bad.

The cough went away fully about 4 week after stopping Altace.

I'm now on an ARB (Diovan) and it's working almost as well as the ACE Inihibitor with low side effects. Sad because the ACE Inhibitor worked so very well.

If you're coughing on an ACE, it's not going to get any better. Time to switch and when you fill your ARB prescription be sure to tell your pharmacist that you're allergist to lisinopril/monopril that way your insurance won't try to sway you back to it.
Hi, :)

Diovan, just like any other blood pressure medication, might not work for some people. I, for one, can't take Diovan or Micardis because both make me very ill.
The cough from my ACE inhibitor, which I've been on for almost a year now, went away after several months. Had it not gone away it would not have been such a big deal to live with. For months my other meds were causing nonstop nausea with occassional vomiting, as well as a severe shortness of breath. Some of the other drugs cause side effects which are even worse, as Venture man pointed out. Hard to imagine unless you've experienced them yourself. They can get very bad and leave you feeling really sick. :( It takes time to find medication with few side effects.

P.S. The information about drugs available is based on studies done to date and backed by research and clinical trials. However, we are all different as individuals and don't always conform to the predicted or expected outcomes. While some people's ACE-induced cough may never stop, others will.

flowergirl
Hi, :)

Diovan, just like any other blood pressure medication, might not work for some people. I, for one, can't take Diovan or Micardis because both make me very ill.
The cough from my ACE inhibitor, which I've been on for almost a year now, went away after several months. Had it not gone away it would not have been such a big deal to live with. For months my other meds were causing nonstop nausea with occassional vomiting, as well as a severe shortness of breath. Some of the other drugs cause side effects which are even worse, as Venture man pointed out. Hard to imagine unless you've experienced them yourself. They can get very bad and leave you feeling really sick. :( It takes time to find medication with few side effects.

P.S. The information about drugs available is based on studies done to date and backed by research and clinical trials. However, we are all different as individuals and don't always conform to the predicted or expected outcomes. While some people's ACE-induced cough may never stop, others will.

flowergirl